# SDR P9RA20050074

- Difficulty date: April 4, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 30319
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161212
- Condition: Split
- Location: Flap Module
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CRUISE FLT FL390, EICAS MESSAGE FOR LEFT SYSTEM HYDRAULIC FLUID LOW.  FOLLOWED QRH PROCEDURE BUT FLUID LEVEL CONTINUED TO DECREASE.  ALTERNATE EXTEND ON GEAR AND FLAPS.  EMERGENCY DECLARED ON APPROACH INTO ATL.  NORMAL LANDING FOLLOWED BY FULL STOP ON TAXIWAY.  AIRCRAFT THEN TOWED TO GATE AREA.  FOUND CUT O-RING ON THE DEPRESSURIZATION FLAP SLAT MODULE.  REPLACED IAW M/M.  FLUID LEVELS SERVICED TO NORMAL.  NO FURTHER LEAKS NOTED.
